# SDR UALA2010041401262

- Difficulty date: April 13, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 41,932 hours, 11,514 cycles
- Engine: Pwa PW4052
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Battery
- Part number: 18550000
- Condition: Discharged
- Location: Apu Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRE DEPT FOUND APU DOOR STATUS MSG. RESET DOOR NUMEROUS TIMES. DOOR STUCK OPEN.  SUSPECT ACTUATOR. DOOR SECURED CLOSED IAW MEL. REPLACED INLET DOOR ACTUATOR, NO HELP. DOOR DOESN'T OPEN, CRANKED OPEN MANUALLY & REMOVED CONNECTOR PLUG APU, STILL NO CRANK. CLOSED INLET DOOR & DISCONNECTED CONNECTOR PLUG. SUSPECT INLET DOOR SWITCH BAD. ALSO, CHK APU START SW P-N & IF ANYTHING OTHER THAN 3600-5929 RPL SWITCH. THX, SFOEPA. REPLACED APU START SWITCH IAW SFOEPA, NO HELP. REPLACED RELAY K176, NO HELP. FOUND APU BATTERY DEAD.  REPLACED APU BATTERY AND APU BATTERY CHARGER.  OPS ARE NORMAL.
